Advances in Applied Probability

Advances in Applied Probability, published by the Applied Probability Trust, contains reviews and expository papers in applied probability, as well as mathematical and scientific papers of interest to probabilists, letters to the editor and a section devoted to stochastic geometry and statistical applications.

Top downloads over the last seven days

Characterization of the generalized Pólya process and its applicationsJi Hwan ChaVolume 46, Number 4 (2014)
FCFS infinite bipartite matching of servers and customersCaldentey René, Kaplan Edward H., and Weiss GideonVolume 41, Number 3 (2009)
Markov paths on the Poisson-Delaunay graph with applications to routeing in mobile networksF. Baccelli, K. Tchoumatchenko, and S. ZuyevVolume 32, Number 1 (2000)
Some indexable families of restless bandit problemsK. D. Glazebrook, D. Ruiz-Hernandez, and C. KirkbrideVolume 38, Number 3 (2006)
A two-sided Laplace inversion algorithm with computable error bounds and its applications in financial engineeringNing Cai, S. G. Kou, and Zongjian LiuVolume 46, Number 3 (2014)
  • ISSN: 0001-8678 (print), 1475-6064 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998--
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/aap